Facial Skin Is Swollen And Peeling After A Few Days Using Acne Cream?

Illustration of Facial Skin Is Swollen And Peeling After A Few Days Using Acne Cream?
Illustration: Facial Skin Is Swollen And Peeling After A Few Days Using Acne Cream? post.healthline.com

Hello. I am a 17-year-old teenager, I have acne prone skin and often appear when menstruation, then I use beauty products from theraskin, I use a complete acne package where the night cream is a concoction cream, 5 days after using the product my skin peels off and swelling at the bottom of the eye almost to the cheeks and on the chin and nose feels hot like burning, I read on the internet this is the initial side effect of using the product trsbt but I still doubt whether I should stop using it or continue using it? Please help answer yes dokTrimakasih

1 Answer:

Hello!

Thank you for using the HealthReplies.com consulting service
We understand your complaints and concerns. Acne occurs when hair follicles / pores are closed with oil on the surface of the facial skin. Acne can appear in various sizes and have a degree of severity. Inflamed pimples are caused due to infection by germs on the surface of the skin, causing reddish lumps, painful and can be accompanied by pus. Acne risk factors are often associated with hormonal changes, skin type, lack of facial hygiene, the influence of cosmetic products, and genetics. Acne will go away on its own if routine care and skin hygiene are always maintained. Most of the pimples arise due to the hormonal influence of women and the lack of maintaining clean skin. The type of facial skin, both dry and oily skin and psychological stress can also affect the onset of acne.

Acne that you experience can be caused by a variety of causes, including the influence of your hormonal regulation and facial skin hygiene factors that are not good so that it triggers bacterial growth. Hormones have an important role there are acne and its relationship with menstruation. Women who often experience acne especially when menstruation arrives is normal and can disappear by itself both without treatment or with skin care. While the face that is swollen, red, feels hot or painful can be caused by skin irritation that can be caused by the use of beauty products that you use.

Please note that human skin has different characteristics / skin types. Some skin is too sensitive, dry, oily etc. The use of certain beauty products can have beneficial and detrimental effects for some users. I recommend consulting and checking directly with a dermatologist. A direct visual evaluation of the skin disorders you are experiencing is needed to determine the severity and the consideration of appropriate therapy for your skin problems.

As a precautionary measure, the following things you can do to prevent acne and as an initial treatment at home, include:

Diligently clean your face regularly Avoid touching or squeezing pimples Compress with cold water or ice Choose beauty products that fit your skin type Consumption of healthy and nutritious food, multiply vegetables, fruit and reduce fatty foods Increase consumption of plain water Avoid stress and fatigue Avoid cigarettes and consumption That is all the information I can convey, hopefully it helps

: by

Related Question

Treatment Of Fractured Bones

Treatment Of Fractured Bones

(1 year ago)

Good evening doctor, I want to ask my chest from a small lump there, first when I was a child was told to know that the x-ray of my chest bone was not normal there was a lump and t...

Red And Itchy Rashes On The Skin After Taking TB Medicine?

Red And Itchy Rashes On The Skin After Taking TB Medicine?

(1 year ago)

I have tuberculosis and recommended treatment for 6 months. But after taking the medicine for the first 2 months for 2 days there was an itchy red rash on my skin, what should I do...

How To Deal With Chronic Chapped Feet?

How To Deal With Chronic Chapped Feet?

(1 year ago)

I want to ask … Previously, I did experience chronic chapped feet until I bled every dry season like this. I have tried all kinds of moisturizers and there have been no resul...

Leave a Reply

Your email address will not be published. Required fields are marked *